# SDR UPS09654805

- Difficulty date: February 11, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410353
- Part serial: 000760
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING NR 3 SLAT UPPER SURFACE DELAMINATION.  METAL HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-10 REPAIR 2 FIG 203 REV 43.  DOUBLER MATERIAL 2024T3-0016IN AND ADHESIVE FILM AF163-2K0010IN.  REPAIR DOUBLER SIZE 4.125 X 5 INCHES.
